Buckling and Geometrically Nonlinear Analysis of Sandwich Structures

AuthID
P-00A-37A
5
Author(s)
Moita, JS
·
Mota Soares, CMM
·
Mota Soares, CAM
Document Type
Article
Year published
2015
Published in
International Journal of Mechanical Sciences
Volume 92, Pages 154-161 (8)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-84920270256
Wos: WOS:000352745100015
Source Identifiers
ISSN: 0020-7403
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.